# SDR 97FDEA00811

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 652368723
- Condition: Chafed
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RUBSTRIP TORN AIRCRAFT SIDE BS 1352 FROM STR 22R DOWN APPROX 24 INCHES.  RUBSTRIP IS ALSO PART OF BS 1352 FRAME OUTER CHORD.  *S/D*  REMOVED AND REPLACED OUTER CHORD AT BS 1352.46, WL 185 TO WL 260, RBL 33 TO LBL 33 PER FED SRM 54-30-3, 54-30-2, 54-30-1, 51-10-2, 51-30-2, FED M/M 51-20-151, OHM 20-50-01 AND BAC 65-23687.
